About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 301645, 7 pages
http://dx.doi.org/10.1155/2013/301645
Research Article

New Exact Solitary Wave Solutions of a Coupled Nonlinear Wave Equation

School of Science, Guizhou Minzu University, Guiyang, Guizhou 550025, China

Received 24 July 2013; Accepted 13 September 2013

Academic Editor: Ziemowit Popowicz

Copyright © 2013 XiaoHua Liu and CaiXia He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Hirota, “Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar
  3. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. L. Wang, Y. B. Zhou, and Z. B. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, pp. 67–75, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. L. Lamb,, “Bäcklund transformations for certain nonlinear evolution equations,” Journal of Mathematical Physics, vol. 15, no. 12, pp. 2157–2165, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. M. Wazawaz, “New traveling wave solutions of differential physical structures to generalized BBM equation,” Physics Letters A, vol. 355, no. 4-5, pp. 358–362, 2006. View at Publisher · View at Google Scholar
  7. E. V. Krishnan, “On the Itô-type coupled nonlinear wave equation,” Journal of the Physical Society of Japan, vol. 55, no. 11, pp. 3753–3755, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Zhang, “A generalized new auxiliary equation method and its application to the (2+1)-dimensional breaking soliton equations,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 510–516, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. Yomba, “A generalized auxiliary equation method and its application to nonlinear Klein-Gordon and generalized nonlinear Camassa-Holm equations,” Physics Letters A, vol. 372, no. 7, pp. 1048–1060, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Kangalgil and F. Ayaz, “New exact travelling wave solutions for the Ostrovsky equation,” Physics Letters A, vol. 372, no. 11, pp. 1831–1835, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Wang, X. Li, and J. Zhang, “The (G'/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. Liu, W. Zhang, and Z. Li, “Application of improved (G'/G)-expansion method to traveling wave solutions of two nonlinear evolution equations,” Advances in Applied Mathematics and Mechanics, vol. 4, no. 1, pp. 122–130, 2012. View at MathSciNet
  13. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. A. Kupershmidt, “A coupled Korteweg-de Vries equation with dispersion,” Journal of Physics A, vol. 18, no. 10, pp. L571–L573, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Ito, “Symmetries and conservation laws of a coupled nonlinear wave equation,” Physics Letters A, vol. 91, no. 7, pp. 335–338, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Kawamoto, “Cusp soliton solutions of the Itô-type coupled nonlinear wave equation,” Journal of the Physical Society of Japan, vol. 53, no. 4, pp. 1203–1205, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. C. Lu and G. J. Yang, “Compacton solutions and peakon solutions for a coupled nonlinear wave equation,” International Journal of Nonlinear Science, vol. 4, no. 1, pp. 31–36, 2007.
  18. C. Guha-Roy, B. Bagchi, and D. K. Sinha, “Traveling-wave solutions and the coupled Korteweg-de Vries equation,” Journal of Mathematical Physics, vol. 27, no. 10, pp. 2558–2560, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Cavaglia, A. Fring, and B. Bagchi, “PT-symmetry breaking in complex nonlinear wave equations and their deformations,” Journal of Physics A, vol. 44, no. 32, Article ID 325201, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Guha-Roy, “Solitary wave solutions of a system of coupled nonlinear equations,” Journal of Mathematical Physics, vol. 28, no. 9, pp. 2087–2088, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Wadati, “Wave propagation in nonlinear lattice I, II,” Journal of the Physical Society of Japan, vol. 38, pp. 673–686, 1975.
  22. C. Guha-Roy, “Exact solutions to a coupled nonlinear equation,” International Journal of Theoretical Physics, vol. 27, no. 4, pp. 447–450, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. Q. Lu, Z. L. Pan, B. Z. Qu, and X. F. Jiang, “Solitary wave solutions for some systems of coupled nonlinear equations,” Physics Letters A, vol. 180, no. 1-2, pp. 61–64, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. N. Chow and J. K. Hale, Method of Bifurcation Theory, Springer, New York, NY, USA, 1981.
  25. J. Guckenheimer and P. J. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Springer, New York, NY, USA, 1983.
  26. L. Perko, Differential Equations and Dynamical Systems, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet